# SDR REXA2016043000684

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 19,540 hours, 12,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO COMPARTMENT BELOW FLOOR, BETWEEN FS 985.00 - 1000.00, STRINGER 26R HAS PITTING CORROSION.  CONTINUATION CARD 81518311 OP 186.  R & R DAMAGED SECTION IAW EA CRJ953-04245.
